Bounding the size of permutation groups and complex linear groups of odd order

Research output: Contribution to journalArticle

Abstract

We provide improved bounds for the order of finite odd order permutation groups and complex linear groups, expressed in terms of the smallest prime divisor of the group order.
Original languageEnglish
Pages (from-to)163-170
Number of pages8
JournalJournal of Algebra
Volume335
Issue number1
Early online date2 Apr 2011
DOIs
Publication statusPublished - 1 Jun 2011

Fingerprint

Linear Group
Permutation group
Odd
Divisor

Keywords

  • permutation groups
  • linear groups

Cite this

Bounding the size of permutation groups and complex linear groups of odd order. / Robinson, Geoffrey R.

In: Journal of Algebra, Vol. 335, No. 1, 01.06.2011, p. 163-170.

Research output: Contribution to journalArticle

@article{4ab08ab5d40e4850b4f2594f40270bbb,
title = "Bounding the size of permutation groups and complex linear groups of odd order",
abstract = "We provide improved bounds for the order of finite odd order permutation groups and complex linear groups, expressed in terms of the smallest prime divisor of the group order.",
keywords = "permutation groups, linear groups",
author = "Robinson, {Geoffrey R.}",
year = "2011",
month = "6",
day = "1",
doi = "10.1016/j.jalgebra.2011.03.006",
language = "English",
volume = "335",
pages = "163--170",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Bounding the size of permutation groups and complex linear groups of odd order

AU - Robinson, Geoffrey R.

PY - 2011/6/1

Y1 - 2011/6/1

N2 - We provide improved bounds for the order of finite odd order permutation groups and complex linear groups, expressed in terms of the smallest prime divisor of the group order.

AB - We provide improved bounds for the order of finite odd order permutation groups and complex linear groups, expressed in terms of the smallest prime divisor of the group order.

KW - permutation groups

KW - linear groups

U2 - 10.1016/j.jalgebra.2011.03.006

DO - 10.1016/j.jalgebra.2011.03.006

M3 - Article

VL - 335

SP - 163

EP - 170

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -